# SDR SWI2023F00397

- Difficulty date: July 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Scratched
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*TOOL MARKS NOTED ON L/H WING MOUNTING LUG ON INBD SIDE FOR CENTER OTBD FLAP HINGE BOX @WS220 (MARKED), MX#26956366   (C-CHECK RO 10/4/2023)   REPAIRED L/H WING MOUNTING LUG ON INBD SIDE FOR CENTER OTBD FLAP HINGE BOX @WS220 REF-CRJ-700 REO 670-57-21-953 REV -- DATE 2023-08-08, FOUND TO BE WITHIN LIMITS.COMPLIED WITH TASK 51-900-1002-SKY
